# SDR SIMA201008202

- Difficulty date: March 22, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 15,562 hours, 13,928 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 24,125 hours, 23,432 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3919 DURING CRUISE THE CREW REPORTED, RECEIVED AN EICAS MESSAGE:  HYDRAULIC 2 LOW QUANTITY FOLLOWED BY HYDRAULIC SYSTEM 2 FAIL MESSAGE.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO STL.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NUMBER 2 ENGINE DRIVEN HYDRAULIC PUMP.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 29-10-03.  THE AIRCRAFT WAS RETURNED TO SERVICE.
